# SDR SWAA2022052405980

- Difficulty date: May 9, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 46,249 hours, 27,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: L/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE EMERGENCY DOOR EXIT SIGN LENS BROKEN. / [01] REMOVED AND REPLACED L/H SIDE EMERGENCY DOOR EXIT SIGN LENS AS PER B737 AMM 33-51-01-960-801.;[02] VERIFIED STEP 1.
